# SDR V0XD20200610007

- Difficulty date: October 6, 2020
- Submitted: October 6, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER COWLING HAS TWO GOUGES OUT OF LIMITS IN THE FIRE SHIELD.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 80889 W/C: 4082.
